J. Mo and J. Walrand, Fair end-to-end window-based congestion control, IEEE/ACM Transactions on Networking, vol.8, issue.5, pp.556-567, 2000.
DOI : 10.1109/90.879343

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Lan, D. Kao, M. Chiang, and A. Sabharwal, An Axiomatic Theory of Fairness in Network Resource Allocation, 2010 Proceedings IEEE INFOCOM, 2010.
DOI : 10.1109/INFCOM.2010.5461911

E. Altman, K. Avrachenkov, and B. J. Prabhu, Fairness in MIMD Congestion Control Algorithms, Proc. of IEEE INFOCOM'05, 2005.
DOI : 10.1109/infcom.2005.1498360

URL : https://hal.archives-ouvertes.fr/inria-00070688

E. Altman, K. Avrachenkov, and A. Garnaev, Generalized Alpha-Fair Resource Allocation in Wireless Networks, Proc. of 47th IEEE Conference on Decision and Control, 2008.

E. Altman, K. Avrachenkov, and A. Garnaev, Alpha-Fair Resource Allocation under Incomplete Information and Presence of a Jammer, Proc. of NETCOOP'09, pp.219-233, 2009.
DOI : 10.1007/978-3-642-10406-0_15

M. Bredel and M. Fidler, Understanding Fairness and its Impact on Quality of Service in IEEE 802, Arxive, issue.11, 2008.

V. Ramaiyan, A. Kumar, and E. Altman, Fixed Point Analysis of Single Cell IEEE 802.11e WLANs: Uniqueness and Multistability, IEEE/ACM Transactions on Networking, vol.16, issue.5, pp.1080-1093, 2008.
DOI : 10.1109/TNET.2007.911429

F. P. Kelly, A. K. Maulloo, and D. K. Tan, Rate control for communication networks: shadow prices, proportional fairness and stability, Journal of the Operational Research Society, vol.49, issue.3, pp.237-252, 1998.
DOI : 10.1057/palgrave.jors.2600523

M. Tidball, A. Lombardi, O. Pourtallier, and E. Altman, Continuity of Optimal Values and Solutions for Control of Markov Chains with Constraints, SIAM Journal on Control and Optimization, vol.38, issue.4, pp.1204-1222, 2000.
DOI : 10.1137/S0363012997280294

J. Filar, H. A. Krieger, and Z. Syed, Cesaro limits of analytically perturbed stochastic matrices, Linear Algebra and its Applications, vol.353, issue.1-3, pp.227-243, 2002.
DOI : 10.1016/S0024-3795(02)00308-7

URL : http://doi.org/10.1016/s0024-3795(02)00308-7

E. Altman, K. Avrachenkov, and S. Ramanath, Multiscale Fairness and its Application to Dynamic Resource Allocation in Wireless Networks " , INRIA research report number RR-7783
DOI : 10.1016/j.comcom.2012.01.013